# SDR DL76G040511

- Difficulty date: June 8, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 23,999 hours, 3,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20A EMERGENCY EXIT SIGN INOP.  FOUND BROKEN GROUND TERMINAL.  RE-TERMINATED, CHECK GOOD.
